UNIGE document Scientific Article - Case report
previous document  unige:48140  next document
add to browser collection
Title

Bilateral fracture of the tibial shaft with intact fibulae

Authors
Published in American journal of Orthopedics. 2001, vol. 30, no. 4, p. 341-3
Abstract We report the case history, treatment, and follow-up of a 16-year-old girl who sustained symmetrical fractures of the right and left tibia without fractures of the fibulae. Although a fracture of the tibia with an intact fibula is not an uncommon fracture pattern, a bilateral fracture of this type is quite rare, and we have been unable to find such a reported case in our review of the literature. The management of a fracture of the tibia with an intact fibula is controversial, with potential complications of delayed union and varus malunion. For this reason, as well as the bilateral nature of the injury, we felt operative treatment to be indicated.
Keywords AdolescentAthletic Injuries/radiography/surgeryBone NailsFemaleFracture Fixation, IntramedullaryHumansTibial Fractures/radiography/surgery
Identifiers
PMID: 11334457
Full text
Article (Published version) (863 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research group Chirurgie orthopédique et traumatologique (98)
Citation
(ISO format)
TSCHOPP, Olivier Marcel, STERN, Richard. Bilateral fracture of the tibial shaft with intact fibulae. In: American Journal of Orthopedics, 2001, vol. 30, n° 4, p. 341-3. https://archive-ouverte.unige.ch/unige:48140

161 hits

0 download

Update

Deposited on : 2015-03-12

Export document
Format :
Citation style :